Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How can one get rid of severe vomiting tendency ?

I have severe vomiting tendency.When I awake severe salivation in mouth begins and I used to vomit.What should I do?
Asked On : Mon, 9 Apr 2012
Answers:  2 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello Raiparambilnila,
severe vomiting-may be due to gastritis, if you are taking-guttka,tobaco,alcohol,smoking,gastritis will increase advice-cold water & milk, tab. pentaprazole 40mg once daily on empty stomach for 3 weeks,have mental problem advice-Psychiatrist checkup, for salivation-advice to rule out oral ulcer if oral ulcer found -take antioxident. hope my advice use ful .thank you.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see you write very incomplete not mention your age,gender ,since how long you have these problem? vomiting there are many reason like indigestion,gastritis,migraine,if female pregnancy,any enteric fever.its need some work batter you concern any physician for that.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor